Abertay Research Collections >
Computing & Engineering Systems >
Computing & Engineering Systems Collection >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10373/893

View Statistics
Title: Extension of matrix method for complete multipoint Pade approximation
Authors: Lucas, T. Nigel
Affiliation: University of Abertay Dundee. School of Computing & Engineering Systems
Keywords: Approximation theory
Linear systems
Matrix algebra
Issue Date: Sep-1993
Publisher: Institution of Engineering and Technology
Type: Journal Article
Refereed: peer-reviewed
Rights: Published version (c)Institution of Engineering and Technology, available from http://dx.doi.org/10.1049/el:19931201
Citation: Lucas, T.N. 1993. Extension of matrix method for complete multipoint Pade approximation. Electronics Letters. 29(20): p.1805-1806. Available from http://dx.doi.org/10.1049/el:19931201
Abstract: A recent multipoint Pade approximation technique for linear system reduction is extended to include expansion points at infinity. The method is then seen to be completely general, covering the cases of real, complex, multiple and infinite points. An example is given to illustrate its application.
URI: http://hdl.handle.net/10373/893
ISSN: 0013-5194
Appears in Collections:Computing & Engineering Systems Collection

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback